# SDR ASAA0140033

- Difficulty date: February 27, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 6545815285
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SI CHECK, FOUND CORROSION ON SHEAR TIE AT STATION 767 TO WATERLINE 150 AND BUTT LINE 19.  REMOVED AND REPLACED SHEAR TIE IAW SRM.  (M)
